# SDR CA140904002

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Valve
- Part number: 31028922
- Condition: Abnormal
- Location: Feathering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON MAINTENANCE WORKING ON A NTS SNAG IT WAS FOUND WHEN TROUBLESHOOTING THAT THE CAUSE OF THE PROBLEM WAS THE BACK PART OF THE FEATHERING VALVE WAS INDICATED TO BE OUT FURTHER THAN NORMAL. THE FEATHERING VALVE WAS THEN REMOVED FROM THE ENGINE TO FIND THAT THE MAIN SHAFT THAT HOLDS THE PLUNGER WAS SHEARED OFF INSIDE THE VALVE. A NEW FEATHERING VALVE WAS INSTALLED AND THE SYSTEM WAS TESTED SERVICEABLE.
